# SDR 2007UALA01599

- Difficulty date: May 21, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 26,373 hours, 7,223 cycles
- Engine: Pwa PW4052
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Condition: Loose
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG REPORTED BY CREW.  INTERCHANGED MAIN BATTERY AND APU BATTERY PER MM 24-31-01 AND MM 24-31-04.  SUSPECT FAULTY CONNECTION, CHARGER TO MAIN BATTERY.  EICAS MSG ERASED AND NOW MAIN BATTERY OPERATES NORMALLY.
